显示样式： 排序： IF: - GO 导出
The commutative quotient structure of m-idempotent hyperrings Analele Univ. Ovidius Constanta - Ser. Mat. Pub Date : 2020-04-09 Azam Adineh Zadeh; Morteza Norouzi; Irina Cristea
The α* -relation is a fundamental relation on hyperrings, being the smallest strongly regular relation on hyperrings such that the quotient structure R/α* is a commutative ring. In this paper we introduce on hyperrings the relation ζm, which is smaller than α*, and show that, on a particular class of m-idempotent hyperrings R, it is the smallest strongly regular relation such that the quotient ring
On the generalized Hamming weights of certain Reed–Muller-type codes Analele Univ. Ovidius Constanta - Ser. Mat. Pub Date : 2020-04-09 Manuel González-Sarabia; Delio Jaramillo; Rafael H. Villarreal
There is a nice combinatorial formula of P. Beelen and M. Datta for the r-th generalized Hamming weight of an a ne cartesian code. Using this combinatorial formula we give an easy to evaluate formula to compute the r-th generalized Hamming weight for a family of a ne cartesian codes. If 𝕏 is a set of projective points over a finite field we determine the basic parameters and the generalized Hamming
A modified Tikhonov regularization method for a class of inverse parabolic problems Analele Univ. Ovidius Constanta - Ser. Mat. Pub Date : 2020-04-09 Nabil Saouli; Fairouz Zouyed
This paper deals with the problem of determining an unknown source and an unknown initial condition in a abstract final value parabolic problem. This problem is ill-posed in the sense that the solutions do not depend continuously on the data. To solve the considered problem a modified Tikhonov regularization method is proposed. Using this method regularized solutions are constructed and under boundary
Estimates of the Laplacian Spectrum and Bounds of Topological Invariants for Riemannian Manifolds with Boundary II Analele Univ. Ovidius Constanta - Ser. Mat. Pub Date : 2020-04-09 Luca Sabatini
We present some estimate of the Laplacian Spectrum and of Topological Invariants for Riemannian manifold with pinched sectional curvature and with non-empty and non-convex boundary with finite injectivity radius. These estimates do not depend directly on the the lower bound of the boundary injectivity radius but on the bounds of the curvatures of the manifold and its boundary.
A Note on the Acceleration and Jerk in Motion Along a Space Curve Analele Univ. Ovidius Constanta - Ser. Mat. Pub Date : 2020-04-09 Kahraman Esen Özen; Mehmet Güner; Murat Tosun
The resolution of the acceleration vector of a particle moving along a space curve is well known thanks to Siacci . This resolution comprises two special oblique components which lie in the osculating plane of the curve. The jerk is the time derivative of acceleration vector. For the jerk vector of the aforementioned particle, a similar resolution is presented as a new contribution to field 
Theoretical observers for infinite dimensional skew-symmetric systems Analele Univ. Ovidius Constanta - Ser. Mat. Pub Date : 2020-04-09 Deguenon Judicael; Alina Barbulescu
The observer construction has a main importance in the control theory and its applications for the systems of infinite dimension. Even if the system’ state has an infinite dimension, its estimation is given using some physical measures of finite dimensions. Considering unbounded boundary observations operators and assuming that the exact observability property holds, we build some Luenberger like observers
The warped product of holomorphic Lie algebroids Analele Univ. Ovidius Constanta - Ser. Mat. Pub Date : 2020-04-09 Alexandru Ionescu; Gheorghe Munteanu
We introduce the warped product of two holomorphic Finsler algebroids and we define a complex Finsler function on it. We study the Chern-Finsler connections of the bundles and of their product and we investigate their curvatures. We use the geometrical setting of the prolongations of the two bundles to obtain some similar and some different properties from the ones of the warped product of Finsler
An observation on the determinant of a Sylvester-Kac type matrix Analele Univ. Ovidius Constanta - Ser. Mat. Pub Date : 2020-04-09 Carlos M. da Fonseca; Emrah Kılıç
Based on a less-known result, we prove a recent conjecture concerning the determinant of a certain Sylvester-Kac type matrix related to some Lie Algebras. The determinant of an extension of that matrix is presented.
Generalized 2-absorbing submodules Analele Univ. Ovidius Constanta - Ser. Mat. Pub Date : 2020-04-09 F. Farshadifar; H. Ansari-Toroghy
In this paper, we will introduce the concepts of generalized 2-absorbing submodules of modules over a commutative ring as generalizations of 2-absorbing submodules and obtain some related results.
Comment On “On some Properties of Tribonacci Quaternion” Analele Univ. Ovidius Constanta - Ser. Mat. Pub Date : 2020-04-09 Gamaliel Cerda-Morales
This short commentary serves as a correction of the paper by Akkus and Kızılaslan [I. Akkus and G. Kızılaslan, On some Properties of Tribonacci Quaternion, An. Şt. Univ. Ovidius Constanţa, 26(3), 2018, 5–20].
On Mahler’s p-adic S-, T -, and U-numbers Analele Univ. Ovidius Constanta - Ser. Mat. Pub Date : 2020-04-09 Yann Bugeaud; Gülcan Kekeç
We consider some lacunary power series with rational coefficients in p. We show that under certain conditions these series take transcendental values at non-zero rational number arguments, and we determine the classes of these transcendental values with respect to Mahler’s classification of p-adic numbers.
Soft Set Theory Applied to Hoops Analele Univ. Ovidius Constanta - Ser. Mat. Pub Date : 2020-04-09 R. A. Borzooei; E. Babaei; Y. B. Jun; M. Aaly Kologani; M. Mohseni Takallo
In this paper, we introduced the concept of a soft hoop and we investigated some of their properties. Then, we established different types of intersections and unions of the family of soft hoops. We defined two operations ⊙ and → on the set of all soft hoops and we proved that with these operations, it is a hoop and also is a Heyting algebra. Finally we introduced a congruence relation on the set of
Kohn-Vogelius formulation and high-order topological asymptotic formula for identifying small obstacles in a fluid medium Analele Univ. Ovidius Constanta - Ser. Mat. Pub Date : 2020-04-09 Montassar Barhoumi
This paper concerns the identification of a small obstacle immersed in a Stokes flow from boundary measurements. The proposed approach is based on the Kohn-Vogelius formulation and the topological sensitivity analysis method. We derive a high order asymptotic formula describing the variation of a Kohn-Vogelius type functional with respect to the insertion of a small obstacle inside the fluid flow domain
On geometric polygroups Analele Univ. Ovidius Constanta - Ser. Mat. Pub Date : 2020-04-09 F. Arabpur; M. Jafarpour; M. Aminizadeh; S. Hoskova-Mayerova
In this paper, we introduce a geodesic metric space called generalized Cayley graph (gCay(P,S)) on a finitely generated polygroup. We define a hyperaction of polygroup on gCayley graph and give some properties of this hyperaction. We show that gCayley graphs of a polygroup by two different generators are quasi-isometric. Finally, we express a connection between finitely generated polygroups and geodesic
Numerical aspects of two coupled harmonic oscillators Analele Univ. Ovidius Constanta - Ser. Mat. Pub Date : 2020-04-09 Jihad Asad; Olivia Florea
In this study an interesting symmetric linear system is considered. As a first step we obtain the Lagrangian of the system. Secondly, we derive the classical Euler- Lagrange equations of the system. Finally, numerical and analytic solution for these equations have been presented for some chosen initial conditions.